# SDR SWAA2012071905998

- Difficulty date: July 18, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 33,340 hours, 22,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3014041
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LIGHTS INOP BETWEEN ROW 1 TO ROW 3.  RELAMPED BULBS PER AMM.
